# SDR EKL2004F00000

- Difficulty date: March 8, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N955TV
- Make and model: Snias AS350B2
- Aircraft serial: 3246
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412038
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER START, WHILE AT FLIGHT IDLE, PRIOR TO TAKE OFF, THE PILOT RECEIVED THE HYD LIGHT ON THE WARNING PANEL.  PILOT SHUT DOWN AC WITHOUT INCIDENT.  UPON FURTHER INVESTIGATION, IT WAS DETERMINED THAT A SMALL PIN HOLE SIZE LEAK HAD DEVELOPED IN THE PRESSURE LINE FROM THE HYD PUMP TO THE REGULATING UNIT, ALLOWING ALL THE FLUID OF HYD SYSTEM TO BE DISCHARGED THROUGH THIS LEAK AND GIVING THE PILOT HYD SYSTEM FAILURE AND LIGHT.
